MathSciNet Relay Station
MathSciNet bibliographic data
MR2135306 60G51 (28A78 28A80 60G17 60J25)
Khoshnevisan, Davar; Xiao, Yimin Lévy processes: capacity and Hausdorff dimension. Ann. Probab. 33 (2005), no. 3, 841–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement